Translator Disclaimer
June 2021 Fejér-Hermite-Hadamard inequalities for $n$-times differentiable preinvex functions
Sikander Mehmood, Fiza Zafar, Muhammad Amer Latif, Nusrat Yasmin
Tbilisi Math. J. 14(2): 255-270 (June 2021). DOI: 10.32513/tmj/19322008137

Abstract

In this paper, some new estimates of Hermite-Hadamard-Fejér inequality for $n$-times differentiable preinvex functions are established. It is noteworthy that the weighted estimates of the left and right hand side of the Hermite-Hadamard inequalities involving generalized preinvex functions doesn't exist previously.

Citation

Download Citation

Sikander Mehmood. Fiza Zafar. Muhammad Amer Latif. Nusrat Yasmin. "Fejér-Hermite-Hadamard inequalities for $n$-times differentiable preinvex functions." Tbilisi Math. J. 14 (2) 255 - 270, June 2021. https://doi.org/10.32513/tmj/19322008137

Information

Received: 24 January 2021; Accepted: 16 March 2021; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008137

Subjects:
Primary: 26A51‎
Secondary: 26D10, 26D15

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top